Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 27, Number 3

All articles in this issue are freely accessible.

Zero divisors and nilpotent elements in power series rings
David E. Fields.
Proc. Amer. Math. Soc. 27 (1971), 427-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271100
Hypergraphs and Ramseyian theorems
V. Chvátal.
Proc. Amer. Math. Soc. 27 (1971), 434-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270972
Minimal generating sets for free modules
L. M. Bruning and W. G. Leavitt.
Proc. Amer. Math. Soc. 27 (1971), 441-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274498
The orthomodular identity and metric completeness of the coordinatizing division ring
Ronald P. Morash.
Proc. Amer. Math. Soc. 27 (1971), 446-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272689
On a partition theorem of MacMahon-Andrews
M. V. Subbarao.
Proc. Amer. Math. Soc. 27 (1971), 449-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272736
An asymptotic property of the roots of polynomials
Hermann Flaschka.
Proc. Amer. Math. Soc. 27 (1971), 451-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303102
On the vanishing of $Ext$
Mark Ramras.
Proc. Amer. Math. Soc. 27 (1971), 457-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284427
On the Lie algebra of a Burnside group of exponent $5$
Eugene F. Krause and Kenneth W. Weston.
Proc. Amer. Math. Soc. 27 (1971), 463-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276287
Conversion of the permanent into the determinant
P. M. Gibson.
Proc. Amer. Math. Soc. 27 (1971), 471-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279110
Semiadjoint functors and quintuples
Robert Davis.
Proc. Amer. Math. Soc. 27 (1971), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269716
Kronecker function rings and flat $D[X]$-modules
J. T. Arnold and J. W. Brewer.
Proc. Amer. Math. Soc. 27 (1971), 483-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289489
Stone-Weierstrass theorems for $C(X)$ with the sequential topology
Zdeněk Frolík.
Proc. Amer. Math. Soc. 27 (1971), 486-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270337
A special basis for $C([0,1])$
H. E. Warren.
Proc. Amer. Math. Soc. 27 (1971), 495-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270130
The univalence of an integral
W. M. Causey.
Proc. Amer. Math. Soc. 27 (1971), 500-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280700
Some remarks on injective envelopes
D. J. H. Garling.
Proc. Amer. Math. Soc. 27 (1971), 503-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276730
Perturbation of complete orthonormal sets and eigenfunction expansions.
Jerry L. Kazdan.
Proc. Amer. Math. Soc. 27 (1971), 506-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271767
Metrizability of locally compact vector spaces
Seth Warner.
Proc. Amer. Math. Soc. 27 (1971), 511-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270114
An operator valued function space integral: A sequel to Cameron and Storvick’s paper
G. W. Johnson and D. L. Skoug.
Proc. Amer. Math. Soc. 27 (1971), 514-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272974
A comparison theorem for operators with compact resolvent
Reese T. Prosser.
Proc. Amer. Math. Soc. 27 (1971), 519-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282246
A general differential equation for classical polynomials
B. Nath.
Proc. Amer. Math. Soc. 27 (1971), 522-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271430
An additive decomposition theorem for analytic functions
Donald E. Myers.
Proc. Amer. Math. Soc. 27 (1971), 525-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269885
Almost periodicity of the inverse of a fundamental matrix
A. M. Fink.
Proc. Amer. Math. Soc. 27 (1971), 527-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269929
A note on the Kleinecke-Shirokov theorem and the Wintner-Wielandt-Halmos theorem
C.-S. Lin.
Proc. Amer. Math. Soc. 27 (1971), 529-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284846
Convergence of sequences of distributions
R. M. Dudley.
Proc. Amer. Math. Soc. 27 (1971), 531-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270145
The Arens product and duality in $B^{∗} $-algebras. II
Pak-ken Wong.
Proc. Amer. Math. Soc. 27 (1971), 535-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275176
Zero sets of functions from non-quasi-analytic classes
Robert B. Hughes.
Proc. Amer. Math. Soc. 27 (1971), 539-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272965
A comparision lemma for higher order trajectory derivatives
R. W. Gunderson.
Proc. Amer. Math. Soc. 27 (1971), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273104
A product integral representation for an evolution system
J. V. Herod.
Proc. Amer. Math. Soc. 27 (1971), 549-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275244
$M_{0}(G)$ is not a prime $L$-ideal of measures
Colin C. Graham.
Proc. Amer. Math. Soc. 27 (1971), 557-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278007
Characterizations of the generalized convex kernel
Arthur G. Sparks.
Proc. Amer. Math. Soc. 27 (1971), 563-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279692
A characterization of bimeasurable functions in terms of universally measurable sets
R. B. Darst.
Proc. Amer. Math. Soc. 27 (1971), 566-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274694
Topological invariant means on locally compact groups and fixed points.
James C. S. Wong.
Proc. Amer. Math. Soc. 27 (1971), 572-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272954
Real line bundles on spheres
Allan L. Edelson.
Proc. Amer. Math. Soc. 27 (1971), 579-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301016
Suspending homotopy $3$-spheres and embedding mapping cylinders in $S^{4}$
R. C. Lacher.
Proc. Amer. Math. Soc. 27 (1971), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271960
Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function
P. J. Collins.
Proc. Amer. Math. Soc. 27 (1971), 587-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276933
Counterexamples on the rank of a manifold
Glen E. Bredon.
Proc. Amer. Math. Soc. 27 (1971), 592-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270394
The nonexistence of free $S^{1}$ actions on some homotopy spheres
Reinhard Schultz.
Proc. Amer. Math. Soc. 27 (1971), 595-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271985
Approximation by homeomorphisms and solution of P. Blass problem on pseudo-isotopy
W. Holsztyński.
Proc. Amer. Math. Soc. 27 (1971), 598-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271949
The canonical Schoenflies theorem
David B. Gauld.
Proc. Amer. Math. Soc. 27 (1971), 603-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279786
Character semigroups of locally compact inverse semigroups
Ronald O. Fulp.
Proc. Amer. Math. Soc. 27 (1971), 613-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276401
A commutativity criterion for closed subgroups of compact Lie groups.
Joseph A. Wolf.
Proc. Amer. Math. Soc. 27 (1971), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277663
Projective modules as fiber bundles
E. Graham Evans.
Proc. Amer. Math. Soc. 27 (1971), 623-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269642
Submanifolds in a euclidean hypersphere
Bang-yen Chen.
Proc. Amer. Math. Soc. 27 (1971), 627-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270309